# SDR UPS01435157

- Difficulty date: February 5, 2001
- Submitted: March 5, 2001
- Operation: Air carrier
- Aircraft: N527UP
- Make and model: Boeing 747259B
- Aircraft serial: 21730
- Aircraft time: 59,290 hours, 16,920 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Condition: Corroded
- Location: Rt Strut Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, RT BODY GEAR I/B STRUT DOOR INNER SKIN IS CORRODED BEYOND LIMITS.  REPAIRED SKIN IAW SRM 51-40-2 FIG 1.
